Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Prescribed vitamin D supplements, calcium tablet. Got acne near the nose. Side effects?

From past 2 weeks I am taking lobak z and nurogabin...nw after my x raus doctor has stopped all these medicines n prescribed me to take 2 times a week vitamin d supplements 0000 IU and a calcium tablet dailu...I am taking it from past 4 days. Bit from past 2 weeks I ve been having acne on my face near the nose area. Since from past 6 urs I was not having any acne problems. I am 26 and married from past 1 year. Plz help
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for question on HCM. vitamin D and calcium supplementation are not known to cause acne. you should continue calcium , vitamin D and pregabalin for your low back pain .consult your dermatologist for acne.
Answered: Sun, 17 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor